# SDR 2007UALA02166

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 21,679 hours, 8,473 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: CREW OXYGEN INDICATES 600 PSI, READS LOW.     INSPECTED ALL MASKS IN COCKPIT FOUND NO LEAKS, RESTOWED EACH PROPERLY, SERVICED CREW O2 SYSTEM TO 1500PSI, NO REPEATS SINCE ORIGINAL.
